Doctor insights on:
Vasodepressor Syncope Syndrome
My daughter was diagnosed with positive vasodepressor syncope and recently had an episode while flying. What can be done to prevent this?
Difficult: It can be very difficult to prevent. There's no easy answer or "cure." drinking plenty of fluids, eating more salt, & wearing compression or support stockings can help. Some medicines are helpful. Immediately lying down at first onset of symptoms will abort passing out. Avoidance of known triggers can help. She should see an electrophysiologist for refractory symptoms. ...Read moreSee 1 more doctor answer
I have vasodepressor syndrome and my energy level has dropped to not having any energy. What can I do to get my energy level back?
I fainted while driving. The hospital tilt table results said I might have experienced a "vasodepressor syncopal event". Can just sitting cause that?
Just got tilt table results back - hr dropped to 45 - said cardioinhibitory vasodepressor on report? - bp dropped just a bit... concern? Explanation?
You have autonomic: Dysfunction (dysautonomia.) A common disorder associated with passing out spells. There are many good internet sites offering detailed explanations of the physiology and management for this disorder but the most reliable and useful are by Dr. Blair Grubb in Detroit MI. Google Dysautonomia and link to his sites. There is even a dysautonomia society which will offer you support and education. ...Read more
My younger brother 17, has been diagnosed with (sick sinus syndrome), previosuly he had syncope, but now he does not have them, his HR is also 82 avg?
Unfortunately you: Have not indicated what you would like to know. You have provided us with some information but not asked a question. Consider an in box consultation where a more detailed conversation can be obtained with a health care professional and additional information and questions can be addressed. ...Read more
Vaso Vagal Syndrome: No vasovagal syndrome is a benign conditon and is not a cardiac syndrome. ...Read more
Cardiologist diagnosed me with Vasodepressive syncope with suspected POTS. What do I do Treatment? How do you develop these syndromes? Are they deadly
15 yo. Syncope & pots syndrome. Mild ^ aortic artery and mild ^ left ventricle low sa node. What is low sa node? Would anatomy cause the diagnoses
Pots is a syndrome where there is an exaggerated heart rate response to changes in blood pressure. When the heart rate goes too high, certain reflexes kick in and can then cause low blood pressure and fainting.
This condition is typically not caused by an anatomical problem but rather a physiological one. ...Read more
I can't find my cause for dystautonomia/pots and i, keep getting worse. I also have 1st degree av block sleep apnea GERD gilberts syndrome minor neuropahy and syncope. Mayo clinic could not find a cause?
Integrative doctor: If you been to mayo clinic, and they can't find a cause, and it's time to look for an integrative medical doctor who can work with you locally, and can pull all the information together, check your blood levels of various vitamins and macronutrients, spend time to review your records, and come up with a plan. It's time to start getting some answers! You have a lot going on right now that requires attention. ...Read moreSee 1 more doctor answer
I can pop my shoulders in and out of their sockets it's not painful, and I have lots of fainting episodes could I have ehlers danlos syndrome?
Hi I have a question. I was diagnosed with vasovagal syncope and POTS (postural Orthostatic Tachicardia syndome) by a cardiologist 5 years ago. I am supposed to be taking betablockers but was so afraid to take it I never did. Now, my symptoms are worse an
I did not believe Dr: IMHO it is usually bad judgement to ignore a Dr's advice when you have a severe problem just because you are worried about the medication. Many do very well on BB and become functional again. You do not know if you were one of those. But the decision is always up to the patient. If you do not feel normal I would see the Dr. Who did the tests :recommendations. It is good feedback for the Dr. ...Read more
Side effects of mestinon decrease w/time? Started 30 mg/day for POTS syndrome. By day 2 was able to exercise w/no fainting. Day 7, muscles feel shaky, weak
Nausea, vomiting and: upset stomach are the common side effects of mestinon. Muscle cramps, weakness or twitching of the muscles is extremely rare but not impossible. It is unlikely this dose over this short a time is responsible but not unreasonable to reduce the dose and see what happens. Contact your health care provider as well to alert him/her to the situation. ...Read more
I feel very dizzy and one time almost passed out after bike rides. I've had Post concussion syndrome for 2 years, but was cleared to ride, is this ok?
See you doctor: Feelings of dizziness (particularly vertigo, and potentially lightheadedness) as well as discomfort tracking visually can be manifestations of continued effects of concussion. You should see your doctor to be reevaluated to determine whether you are still suffering the effects of injury, with the potential of additional therapy to address the symptoms, as well as other causes of the symptoms. ...Read more
Can I give blood when I'm high risk for fainting? I have an ans disorder - postural orthostatic tachycardia syndrome and have hr up to 160-170bpm.
Best to avoid risk.: Although technically you could give blood, you would be putting yourself at risk for a fainting spell due to your autonomic syndrome. What I mean by that is that there is nothing wrong with your blood, but decreasing your blood volume would increase your risk of having a fainting spell. Do your blood bank phlebotomist a favor and keep your blood to yourself! ...Read moreSee 1 more doctor answer
Would ecg show brugada syndrome scared to sleep no family history normal ecgs in past no fainting need reasurance read stories of girls dying in their sleep im 25 f how rare is it?
Syncope: Neurocardiogenic syncope is complex. Stand up-blood rushes to feet increase Adrenalin causes heart rate/pressure to increase to maintain bp. Brain misinterprets and sends signal to stop adrenalin. Heart rate slows and blood vessels dilate causing BP to fall and pass out. Can also be caused by pain/urinating/stress. Usually maintain hydration/salt and avoid triggering factors. See md. ...Read more
Absolutely not: The causes of syncope could be anywhere between something as benign as vasivagal syncope or postural orthostatic syncope to something as malignant and dangerous as ventricular tachyarrhythmias and sudden cardiac arrest. Please contact your doctor/ cardiologist and preferably a cardiac electrophysiologist to investigate further. ...Read more